About Me: Female, 67, the plains, OH, member since Dec 2008
I am a retired special education teacher (elementary); I exercise daily with my dogs, Hero and Gypsy and I belong to Masters swimming where I swim about 1 hour 3-4 times/week. I used to be on anti-depressant and hrt and I have gradually taken myself off of both medicat
[More]ions. My problem is a recent resurge in hot flashes after going off of the celexa. Also I have had problems with sleeping for at least the last 15 yr.
Just a quick note to say hi!
The book you have described sounds interesting. All sleep remedies that I have tried, over activate my system! Including Lunesta & Ambien & herbal remedies. Can't keep still all night. Only thing that works for me is codeine but would prefer not to take it! Will read the book. Thanks
Not a member of any community
Add this user as a friend
Are you sure you want to delete your ?
You will no longer be able to add new data to this tracker.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.